RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1370–1376 (Mi de7565)  

Ordinary Differential Equations

On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations

S. A. Minyuk

Yanka Kupala State University of Grodno

Full text: PDF file (767 kB)

English version:
Differential Equations, 1991, 27:8, 971–976

Bibliographic databases:
UDC: 517.977
Received: 07.02.1990

Citation: S. A. Minyuk, “On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations”, Differ. Uravn., 27:8 (1991), 1370–1376; Differ. Equ., 27:8 (1991), 971–976

Citation in format AMSBIB
\Bibitem{Min91}
\by S.~A.~Minyuk
\paper On the theory of the optimal control and filtering of linear stochastic systems of functional-differential equations
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1370--1376
\mathnet{http://mi.mathnet.ru/de7565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138065}
\zmath{https://zbmath.org/?q=an:0736.93079}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 971--976


Linking options:
  • http://mi.mathnet.ru/eng/de7565
  • http://mi.mathnet.ru/eng/de/v27/i8/p1370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020